# SDR SWAA981506

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND DENTED NR 1 ENG PYLON, AFT I/B END OF APPROX SIZE 7 X 250 DEEP FLANGE BENT AND RIVET PULLED.  REPAIRED PER BOEING SRM.
